Critical point theory for perturbations of symmetric functionals.
Commentarii mathematici Helvetici, Tome 71 (1996) no. 2, pp. 570-593
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1996__71_2_140414,
author = {Monica Clapp},
title = {Critical point theory for perturbations of symmetric functionals.},
journal = {Commentarii mathematici Helvetici},
pages = {570--593},
year = {1996},
volume = {71},
number = {2},
zbl = {0873.58018},
url = {http://geodesic.mathdoc.fr/item/CMH_1996__71_2_140414/}
}
Monica Clapp. Critical point theory for perturbations of symmetric functionals.. Commentarii mathematici Helvetici, Tome 71 (1996) no. 2, pp. 570-593. http://geodesic.mathdoc.fr/item/CMH_1996__71_2_140414/